# SDR HNAA0800168

- Difficulty date: May 13, 2008
- Submitted: May 21, 2008
- Operation: Air carrier
- Aircraft: N911HA
- Make and model: Dhav DHC8102
- Aircraft serial: 034
- Aircraft time: 57,430 hours, 65,137 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Selector Valve
- Part number: 574205A
- Part serial: 779
- Condition: Malfunctioned
- Location: Mlg
- Part time: 17,413 hours, 19,171 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER DEPARTURE CYCLED GEAR UP, GEAR RETRACTED NORMALLY BUT ALL DOORS STAYED OPEN.  CYCLED GEAR DOWN DOORS CLOSED NORMALLY, RETRACTED GEAR AGAIN DOORS, REMAINED OPEN AGAIN.  REMOVED AND REPLACED MAIN LANDING GEAR SELECTOR VALVE, OPS CHECKS GOOD IAW -8 MM 32-30-10.
